# SDR SWIA200819645

- Difficulty date: March 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 12,970 hours, 11,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT RBL9 LOWER FLOOR SUPPORT IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R-53-11-171.
